: LHRH analogs have become a promising modality in prostate cancer therapy as an alternative to surgical castration, and the use of these agents is generally considered to be safe. Since now, only few cases of an apoplexy of previously undiagnosed pituitary adenoma (usually gonadotropinoma) at the beginning of therapy have been described in the medical literature. We present a case of a 74 year old patient who was diagnosed of prostate cancer at the age of 68. There was no evidence of metastatic disease. Radical prostatectomy was performed and LHRH analog gosereline (Zoladex 3.6 mg s.c.) was administered. During the first day after gosereline injection the patient developed headaches that became more severe over the next 3 days. Then the patient experienced nausea and vomiting, double vision and eyelid ptosis. On the 5th day the patient temporarily lost consciousness and was admitted to hospital. Imaging (computerized tomography, magnetic resonance imaging) revealed the presence of a pituitary tumor and hemorrhage within the gland. There was no evidence of pituitary dysfunction in hormonal studies. Neurosurgical intervention was postponed for 5 days after admission. Pathological mass with signs of recent hemorrhage was removed via transsphenoidal route. The tumor had negative immunohistochemical GH, ACTH and PRL staining. Neurological impairment resolved within 9 months after the operation. As a result the patient required adrenal and thyroid replacement. During 6 years of follow-up there was no evidence of prostate cancer recurrence.